# SDR ASAA2013122412226

- Difficulty date: December 24, 2013
- Submitted: December 26, 2013
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 14,752 hours, 4,493 cycles
- System (JASC): 4990 · APU Oil System
- Part: Filter
- Part number: 38809381
- Condition: Clogged
- Location: Apu Oil
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU OIL LUBE FILTER HAS CLOGGED INDICATION.  ACFT GROUNDED.  R & R APU OIL LUBE FILTER IAW AMM 49-91-13-600-801.
